# SDR VNAA2018031211101

- Difficulty date: March 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 33,875 hours, 33,778 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Stall Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT RECEIVED A STALL FAIL 1 MESSAGE AT 5000 FEET.   DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE COMPLIED WITH A SYS RESET OF STALL COMPUTER, MESSAGE CLEARED.
